# SDR USAASB00355

- Difficulty date: December 24, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - DURING THE OVERNIGHT CHECK, MAINTENANCE FOUND THE FORWARD EMERGENCY EXIT SIGN, AT SEAT ROW 2, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
